# SDR DALA2021022201006

- Difficulty date: February 18, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 61,405 hours, 20,189 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuelage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND CORROSION LEVEL 2 ON STRINGERS LBL 2.90, LBL 7.55, LBL 16.10 AND RBL 2.90, RBL 7.55, RBL 10.45 BTW STA 740 TO 760 OF FWD CARGO COMPARTMENT.  STRINGERS REPAIRED PER SRM.
